# SDR AALA202406270786

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 32,399 hours, 13,975 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: UNKNOWN
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT APPROX 1500 FEET ON TAKEOFF, NUMBER 1 FILTER BYPASS LIGHT ILLUMINATED CREW REPORTS THAT THE BY-PASS WAS FUEL RELATEDED. REMOVED AND REPLACED NUMBER 1 ENGINE FUEL FILTER. PER AMM 73-11-02.
